# SDR HEEA0011604

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 8503S20LW
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER HAS EXCESSIVE CASE LEAKAGE AROUND BARO KNOB AT VARIOUS SETTINGS.
